MAUDE Adverse Event Report: Medos International Sàrl HEALIX ADVANCE BR ANCHOR w/DYNACORD; Fastener, Fixation, Biodegradable, Soft Tissue

Medos International Sàrl HEALIX ADVANCE BR ANCHOR w/DYNACORD; Fastener, Fixation, Biodegradable, Soft Tissue
Catalog Number 222001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified procedure, the healix advance br anchor w/dynacord was broken off.All the broken parts were removed.Changed to another two healix advance br anchor w/dynacord to continue the surgery but the same problem happened again.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information was provided.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1: the reporter¿s complete facility address was not provided.H11: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
HEALIX ADVANCE BR ANCHOR w/DYNACORD
Common Device Name
Fastener, Fixation, Biodegradable, Soft Tissue
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SA rl
chemin-blanc 38
la locle CH-02 400
SZ   CH-02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50712775
Report Number1221934-2026-04052
Device Sequence Number13206416
Product Code MAI
UDI-Device Identifier10886705029402
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222001
Device Lot Number287L796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown